Go Back   FitDay Discussion Boards > WEIGHT LOSS > Weight Loss Tips
Search Today's Posts Mark Forums Read


Reply
 
LinkBack Thread Tools Search this Thread Display Modes
Old 07-08-2010, 06:45 PM   #1 (permalink)
FitDay Member
 
Join Date: Jun 2010
Posts: 3
Unhappy Need help: my doc put me on steroids!

I had a bad allergic reaction and my doctor has had to give me 2 steroid shots and now I am on a pill pack. Is there anything I can do during this time to help my weight loss. I'm very frustrated.

Last edited by kovacsrachel; 07-09-2010 at 03:41 PM. Reason: no response from previous title
kovacsrachel is offline   Reply With Quote
Old 07-10-2010, 12:31 AM   #2 (permalink)
FitDay Member
 
Join Date: Apr 2010
Location: Ontario, Canada
Posts: 100
Default

Hi Rachel...There isn't too much you can do about the weight gain, just remember IT'S ALL WATER and will go away several days after completion of the steroids. Keep on track with what you're eating and your exercise program and you'll see the results soon after the meds are finished. Remember too, if you get extra hungry on the meds try to reach for something healthy. A day or two after the meds are done, you'll probably have a "crash" just go with it....You'll be back to normal in no time.

I'm not a professional by any means but I just came off 1000 mg prednisone and that's what happened to me.

Try not to get too discouraged. I put on 9 pounds in 2 days, but lost it almost as quick when it was over. Just hang in there.
__________________

Re Start Date: January 1, 2011
Start Weight: 204.6 lbs
Today: 196.6 lbs
April 1, 2011: 182lbs
July 1, 2011: 163.8lbs
Oct 1, 2010: 147.4lbs
Goal: 140 lbs
dizzy_44 is offline   Reply With Quote
Reply

Tags
diet, steroids, weight loss

Thread Tools Search this Thread
Search this Thread:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

 
Powered by vBulletin® Version 3.7.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2